# SDR A6WA202105147781

- Difficulty date: May 7, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 36,813 hours, 35,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31145140
- Condition: Corroded
- Location: Fs449.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PRESSURE FLOOR SILL CORROSION AROUND FASTENER HOLE AT FS449.85 + 2Ï¿½ RBL 36.  ***AIRCRAFT REMOVED FROM SERVICE***     BLENDED CORROSION AROUND FASTENER HOLE AT FS449.85 + 2Ï¿½ RBL36. 1.100Ï¿½ L X 1.0Ï¿½W X 0.002Ï¿½ D. HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW REO 601R-53-41-666 REV C DATED 2012-11-06.
